# SDR 04FDEA00602

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 7,617 hours, 4,054 cycles
- Engine: Ge CF680
- Engine time: 7,616 hours, 4,054 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, NR 1 THROTTLE STUCK AT ABOUT 15 DEGREES.  DECLARED EMERGENCY AND FINISHED APPROACH.  AFTER LANDING, THROTTLE MOVED FREELY.  RELEASED FOR SERVICE PER MEL/CDL: 22-30-01 CATEGORY: C EXPIRATION: 16MAR04 MEL 22-30-01: AUTOTHROTTLE SYSTEM INOP.  ALL THRUST MUST BE MANUALLY SET.  NO OPS WITHIN METRIC AIRSPACE.  DEBRIEFED CREW, APPROACH WAS MADE WITH AUTOTHROTTLES ENGAGED. AUTOTHROTTLE COUPLING UNIT REPLACED
